# SDR GTIA2019103104748

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 22,095 hours, 10,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTLLE REQ SERVICING.-SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
